Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 1, Number 2, 1995

RESEARCH PAPERS

S. I. Novikov
$L_p$-approximation by piecewise Hermitian $L$-splines "
143--156

V. A. Kaliaguine
On operators associated with Angelesco systems
157--170

R. D. Getzadze
On the strong summability of multivariate Fourier series
171--188

V. G. Doronin and A. A. Ligun
On the exact constants in Jackson's type inequalities in the space $L_2$
189--196

A. A. Zhensykbaev
Recovery of operators on classes of multivariate functions
197--220

A. S. Kochurov and V. M. Tikhomirov
About the definition of the notion width
221--230

N. Sh. Zagirov
Polynomials with extremal coefficients and snakes
231--248

Leokadia Bia{\l}as-Cie\.z
Equivalence of Markov's property and H\"older continuity of the Green function for Cantor-type sets
249--254


OPEN PROBLEMS

Blagovest Sendov
On the critical points of a polynomial
255--258


ARCHIVES

Lubomir Tschakaloff
General quadrature formulae of Gaussian type
261--276


< Back